zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
New results on pole-shifting for parametrized families of systems. (English) Zbl 0665.93018
The authors generalise Corollary 3.6 of a paper by {\it R. Bumby}, {\it E. D. Sontag}, {\it H. J. Sussmann} and {\it W. Vasconcelos} [ibid. 20, 113-127 (1981; Zbl 0455.15009)] to systems over commutative rings with a finitely generated projective state space. They also prove that rings of continuous, smooth or real analytic functions on a manifold X are pole- assignable if and only if X is one-dimensional. Some results on PAF rings are also obtained.

93B55Pole and zero placement problems
93B25Algebraic theory of control systems
Full Text: DOI
[1] Bourbaki, N.: Elements of mathematics. Commutative algebra (1972) · Zbl 0279.13001
[2] Brewer, J. W.; Bunce, J. W.; Van Vleck, F. S.: Linear systems over commutative rings. (1986) · Zbl 0607.13001
[3] Brewer, J.; Heinzer, W.; Lantz, D.: The pole assignability property in polynomial rings over GCD domains. J. algebra 97, 461-466 (1985) · Zbl 0574.13011
[4] Bumby, R.; Sontag, E. D.; Sussmann, H.; Vasconcelos, W.: Remarks on the pole-shifting problem over rings. J. pure appl. Algebra 20, 113-127 (1981) · Zbl 0455.15009
[5] Byrnes, C. I.: On the control of certain infinite-dimensional systems by algebro-geometric techniques. Amer. J. Math. 100, 1333-1381 (1978) · Zbl 0406.93017
[6] Curtis, C. W.; Reiner, I.: Representation theory of finite groups and associative algebras. (1962) · Zbl 0131.25601
[7] Dieudonné, J.: Eléments d’analyse. (1970)
[8] Eising, R.: Pole assignment for systems over rings. Systems & control letters 2, 225-229 (1982) · Zbl 0519.93033
[9] Gilmer, R.: Multiplicative ideal theory. (1972) · Zbl 0248.13001
[10] Hazewinkel, M.: A partial survey of the uses of algebraic geometry in systems and control theory. Proc. Severi centennial conference (1979) · Zbl 0413.93029
[11] Kailath, T.: Linear systems. (1980) · Zbl 0454.93001
[12] Kamen, E. W.: Lectures on algebraic system theory: linear systems over rings. NASA contractor report #3016 (1978)
[13] Kargonekar, P. P.; Sontag, E. D.: On the relation between stable matrix fraction decompositions and regulable realizations of systems over rings. IEEE trans. Autom. control 27, 627-638 (1982) · Zbl 0511.93020
[14] Lam, T. Y.: Serre’s conjecture. (1978) · Zbl 0373.13004
[15] Mcdonald, B. R.: Linear algebra over commutative rings. (1984) · Zbl 0556.13003
[16] Morse, A. S.: Ring models for delay differential systems. Automatica 12, 529-531 (1976) · Zbl 0345.93023
[17] Narasimham, R.: Analysis on real and complex manifolds. (1968) · Zbl 0196.20301
[18] Sharma, P. K.: On pole assignment problem in polynomial rings. Systems and control letters 5, 49-54 (1984) · Zbl 0574.13012
[19] Sontag, E. D.: Linear systems over commutative rings: A survey. Ricerche di automatica 7, 1-34 (1976)
[20] Sontag, E. D.: An introduction to the stabilization problem for parametrized families of linear systems. Contemporary mathematics 47, 369-400 (1985) · Zbl 0581.93051
[21] Swan, R. G.: Lecture notes in math. 76: algebraic K-theory. (1968)
[22] Tannenbaum, A.: On pole assignability over polynomial rings. Systems and control letters 2, 13-16 (1982) · Zbl 0486.93027
[23] Tannenbaum, A.: Polynomial rings over arbitrary fields in two or more variables are not pole assignable. Systems and control letters 2, 222-224 (1982) · Zbl 0505.93027
[24] Wiegand, R.: The prime spectrum of a two-dimensional affine domain. J. pure appl. Algebra 40, 209-214 (1986) · Zbl 0592.13002